Web of Science: 9 cites, Scopus: 8 cites, Google Scholar: cites
Riesz transforms on generalized Heisenberg groups and Riesz transforms associated to the CCR heat flow
Lust-Piquard, Françoise

Data: 2004
Resum: Let 1 < q < [infinity]. We prove that the Riesz transforms Rk = XkL-1/2 on a generalized Heisenberg group G satisfy [fòrmula matemàtica] where K, J are respectively the dimensions of the first and second layer of the Lie algebra of G. We prove similar inequalities on Schatten spaces Sq(H), with dimension free constants, for Riesz transforms associated to commuting inner *-derivation Dk and a suitable substitute of the square function. An example is given by the derivations associated to n commuting pairs of operators (Pj, Qj) on a Hilbert space H satisfying the canonical commutation relations [Pj, Qj] = iIH.
Drets: Tots els drets reservats.
Llengua: Castellà
Document: Article ; recerca ; Versió publicada
Matèria: Heat operator ; Riesz transforms ; H-groups ; Commuting *-inner derivations
Publicat a: Publicacions matemàtiques, V. 48 N. 2 (2004) , p. 309-333, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/38099
DOI: 10.5565/PUBLMAT_48204_02

26 p, 218.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2022-02-20

   Favorit i Compartir